# SDR 2003F00044

- Difficulty date: September 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N418GE
- Make and model: Doug DC-9-82
- Aircraft serial: 49418
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: 5914387521
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER TRAVEL 'UNRESTRICTED' LIGHT ON AFTER TAKEOFF.  RETURNED TO PIE.  ADJUSTED RUDDER THROW LIMITER AND LINKAGE IAW MD80 MM 27-20-00.  (M)
